Paxil vs st john's wort

Common Questions and Answers about Paxil vs st john's wort

paxil

they all have similar yet different ingredients such as <span style = 'background-color: #dae8f4'>st</span>. John's Wort and Tyrosine and 5HTP. have these worked on anyone? i am much more open to trying these since they are natural and not prone to severe side effects. i just want to start feeling better quickly and am wondering which route to go--synthetic or natural?? please help. thank you.
My withdrawal was so bad they didn't work for me, but many have reported success with <span style = 'background-color: #dae8f4'>st</span>. John's Wort and relaxants such as passionflower while they overcome the withdrawal. And if you go on paxil or Effexor websites, they should have a section of success stories, so you can see people who did get better. I believe paxil Progress does. And again, some have had success switching to Prozac for a time until the withdrawal is done, and it's an easier drug to wean off of.
) still, I might try it again at some point but right now I'm off all supplements and even vitamins. I didn't stop taking Vitamins because of the recent news stories, but they are interesting if anything to show how many different ways there are to look at things. Sometimes I think a ouije board would be helpful. For those interested, here are some recent news stories about vitamins. http://news.google.com/news?
I also had accelerated heart rate, sweating, and shaking. I am on <span style = 'background-color: #dae8f4'>st</span>. John's Wort and Passion Flower pills now. They have helped my anxiety and depression. No side effects. However, they don't take them away completely. Am I destined to fight this battle for the rest of my life? But going off the Lexapro was probably the scariest thing I've ever gone through.
Because I have mild depression, my doctor suggested that I try ginkgo or <span style = 'background-color: #dae8f4'>st</span>. John's wort. Since I can't take the latter, I'm going to try ginkgo. I'll post here on how the weight goes. I've been 2 days off the med now.
I am going to start taking daily doses of <span style = 'background-color: #dae8f4'>st</span>. John's Wort and B complex, to see if that helps. I am also going to get back into my workout routine once my job starts in a couple of weeks. I know that an active lifestyle will help me on the road to recovery, as well as those supplements. But I am starting to realize the #1 thing that will cure these attacks is to stop drinking. Every time I have one of these day-long attacks, I swear to myself that I'm done drinking.
My depression is somewhat re-appearing. Someone suggested <span style = 'background-color: #dae8f4'>st</span>. John's Wort, but I have been reading that it interferes with the diabetes meds. My doctor suggested Topamax as a way to counteract depression AND to lose some weight, which is important for my overall health. I am hesitant to initiate yet another chemical into my system unless I know I can expect good results with minimal side effects. Any words of wisdom?
I fully expect to dodge some arrows in the next week or month, but the comment about going off <span style = 'background-color: #dae8f4'>vs</span> staying off is in the forefront of my mind. There is no physical pain I have ever experienced that equals the absolute despair and Anxiety-ride I went on over the weekend. I may have started the Thomas Recipe too soon, or maybe adding the 5http did something, but I was literally 5 minutes from a decision to go to the hospital when I started to feel better, a little better.
I'm not on any medication other than lanzoprazil for acid reflux and <span style = 'background-color: #dae8f4'>st</span>. John's Wort. I have trouble sleeping and sometimes take temazapam, grind my teeth, and have ongoing sinus problems, for which I was using nasal decongestants, until I read that they often have cortisol in them, which can cause CSR, and possibly the other problem. I've also heard coffee and chocolate can affect CSR.
MedHelp Health Answers